# SDR 2007UALA00045

- Difficulty date: January 5, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 53,491 hours, 29,031 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ACFT EXPERIENCED RAPID DEPRESSURIZATION.  EMERGENCY DESCENT, O2 MASKS DID NOT DEPLOY. AC MOTOR FAILED ON OUTFLOW VALVE.  REPLACED OUTFLOW VALVE ON A/C. REPLACED THE AC MOTOR ON THE REMOVED OUTFLOW VALVE.
